# SDR DL757060940

- Difficulty date: November 14, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 63,340 hours, 30,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N852210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE LOWER SILL OUTBOARD CHORD OF THE FORWARD CARGO DOOR CUTOUT.  THE CORROSION WAS BLENDED, AND A BOEING APPROVED REPAIR ANGLE INSTALLED PER ERA 455360-14.
